Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Body and face swelling on exercising. On IVIG, severe liver inflammation. History of allergies. Treatment?

Hi I have a condition of long standing (10 years) which has baffled the experts. My whole body and face swells up when I exercise or am hot. I have had many blood tests and was on IVIG for six months which may have helped but had to discontinue due to severe liver inflammation. I do have allergies of many types but prednisone and antihistamines, Singulaire, tranexamic acid , do not help. I realise that this is beyond the scope of a simple reply but hoped it might hit a chord with an expert here.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
yes this is allergy only
and definately if it is long standing and donot respond to treament it is food allergy only
themain culprits are milk,wheat,rice,egg,potato,chana
get your blood serum tests for specific antibodies of these food items and start with low dose immunotherapy which is latest to cure food allergies
in the mean time if your liver functions are not damaged much you start 2.5 mgm once weekly dose of methotrextate which is again latest and it spares the side effects of steroids
you can also start 10mgm ebastine daily till you get results of investigation and ask again after the results
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor